MathSciNet Relay Station
MathSciNet bibliographic data
MR2747786 46L55 (81R15)
Mukhamedov, Farrukh; Akın, Hasan; Temir, Seyit; Abduganiev, Abduaziz On quantum quadratic operators of $\Bbb M_2(\Bbb C)$ and their dynamics. J. Math. Anal. Appl. 376 (2011), no. 2, 641–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement